# SDR CA000412016

- Difficulty date: April 5, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 13,828 hours
- Engine: Pwa PT6A28
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 40287KAE
- Condition: Cracked
- Location: Top Reinforc Rib
- Part time: 14,172 hours, 16,625 cycles
- Component: Trunnion Assembl, Piper, 40288000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, A CRACK WAS FOUND ON THE LEFT AFT MAIN LANDING GEAR TRUNNION ASSEMBLY.  THE CRACKS WERE FOUND TO BE ON THE UPPER REINFORCEMENT RIBS.  PART WAS REPLACED.
